# SDR CA970624024

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Stab Disconnect
- Part time: 4,129 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE STABILIZER TRIM AND MACH TRIM CAUTION MESSAGE ON EICAS. UNABLE TO RESET. FIRST OFFICER'S STABILIZER DISCONNECT SWITCH FOUND FAULTY AND REPLACED.
